MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93336
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Impaired Healing (2378); Skin Infection (4544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on june 28, 2024.
 
Event or Problem Description
Per the clinic, the patient experienced skin overgrowth and infection at the abutment site.Subsequently, the abutment was removed.
 
Additional Manufacturer Narrative
It was also reported that the patient was treated with oral antibiotics (specific date and duration not reported).

Brand Name
BA400 ABUTMENT 12MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
Manufacturer (Section G)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW   435 33
Manufacturer Contact
rosdeelaila zulkifli
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key19631077
Report Number6000034-2024-02321
Device Sequence Number7400522
Product Code MAH
UDI-Device Identifier09321502022767
UDI-Public(01)09321502022767(10)164414(17)210301
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K121317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2021
Device Model Number93336
Device Catalogue Number93336
Device Lot Number164414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer08/23/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale